# SDR SWAA2021110832154

- Difficulty date: October 20, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR GIRT BAR HITTING DOOR CUTOUT WHEN CLOSING ON AFT CORNER ; / [01] REMOVED R1 DOOR SLIDE REF MT 725-61-06; [02] REPOSITIONED GIRT BAR FOR R1 DOOR REF B737 MM 25-66-01-400-803; [03] OK TO INSTALL R1 DOOR SLIDE.; [04] REINSTALLED R1 DOOR SLIDE REF MT 725-61-06 & MM 25-66-01-400-803; [05] VERIFIED R1 DOOR SLIDE INSTALLATION.
